# SDR UPS05444542

- Difficulty date: May 20, 2005
- Submitted: May 31, 2005
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 94,338 hours, 23,406 cycles
- Engine: Pwa JT9D7A
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D-BS 742, S 3AL STRINGER END FOUND CRACK AS MARKED. ( CRACK LENGTH 1.5 INCHES )  M/D BS 742 STR 3AL STRINGER REPAIRED IAW SRM 53-10-03 FIG 10.
